Volltext-Downloads (blau) und Frontdoor-Views (grau)

On the spectral properties of nonsingular matrices that are strictly sign-regular for some order with application to totally positive discrete-time systems

Export metadata

Additional Services

Search Google Scholar

Statistics

frontdoor_oas
Metadaten
Author:Rola AlseidiORCiD, Michael MargaliotORCiD, Jürgen GarloffORCiDGND
DOI:https://doi.org/10.1016/j.jmaa.2019.01.062
ISSN:0022-247X
ISSN:1096-0813
Parent Title (English):Journal of Mathematical Analysis and Applications
Volume:474
Document Type:Article
Language:English
Year of Publication:2019
Release Date:2020/01/14
Tag:Totally positive matrix; Totally positive differential system; Cooperative dynamical system; Stability analysis; Entrainment
Issue:1
First Page:524
Last Page:543
Relevance:Peer reviewed Publikation in Master Journal List
Open Access?:Nein